Open Access
Translator Disclaimer
December, 1988 Strong Uniform Consistency Rates for Estimators of Conditional Functionals
W. Hardle, P. Janssen, R. Serfling
Ann. Statist. 16(4): 1428-1449 (December, 1988). DOI: 10.1214/aos/1176351047

Abstract

Strong uniform consistency rates are established for kernel type estimators of functionals of the conditional distribution function, under general conditions. The present treatment unifies a number of specific problems previously studied separately in the literature. Some of these applications we treat in detail, including regression curve estimation, density estimation, estimation of conditional df's, $L$-smoothing and $M$-smoothing. Various previous results in the literature are extended and/or sharpened.

Citation

Download Citation

W. Hardle. P. Janssen. R. Serfling. "Strong Uniform Consistency Rates for Estimators of Conditional Functionals." Ann. Statist. 16 (4) 1428 - 1449, December, 1988. https://doi.org/10.1214/aos/1176351047

Information

Published: December, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0672.62050
MathSciNet: MR964932
Digital Object Identifier: 10.1214/aos/1176351047

Subjects:
Primary: 62G05
Secondary: 60F15

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.16 • No. 4 • December, 1988
Back to Top